# SDR UALA2009031000176

- Difficulty date: January 16, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 51,812 hours, 9,645 cycles
- Engine: Pwa PW4077
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG START VALVE WON'T OPEN.  REPLACED STARTER.  OPS CHK GOOD.
